I've began to supplement Vitamin d3&k2 combo. D3:3000IE / K2: 45ug. I felt great the first month, my sleep decreased like 2 hours in total by first day and i still felt energized, it further decreased 2 hours after a month and i felt tired, got insomnia for a while so i started use even more magnesium. 1600mg of magnesium citrate&lysin chelate= 486mg elemental, wasn't enough. So i used chloride magnesium and that saved my insomnia so i can fall asleep, that gives probably atleast 2000 elemental with my rub, an ounce gives 3262mg elemental magnesium!. I still have problems sleeping a whole night. I go to bed at 9 and waking up at 3 and are tired, thirsty and having a headache usually. I thought to myself that i got hypercalcemia due to my symptoms. I did use alot of calcium as supplement because i couldn't fall asleep without it either, so i guess my whole mineral supplies are unbalanced to say the least. I did however had no issues with supplements before i introduced vitamin d3 to my diet. Am i sensitive to the type of vitamin d3 in my supplement? Are there different vitamin d3 sources? Should i stick to a lower dose?

Asked by  Amoll05079300 on December 10, 2015

Answers

  • Amoll05079300
    Participant
     Amoll05079300 on

    See title

    Answered by  Amoll05079300 on

  • IAW
    Participant
     IAW on

    I am not a doctor or scientist. I really think you have hypercalcemia. You have most of the symptoms. Sometimes too much Vitamin D can cause it and sometimes there is an underlying issue causing it and the Vitamin D then makes it worse The 3000iu is not a huge amount but even that could cause a problem under these circumstances.
    So you should absolutely STOP taking all Vitamin D for now and I would say cut way back on the minerals maybe even stop them for awhile. (I don’t know what mineral overload will do?) I would wait until everything goes back to normal, like it was before taking Vitamin D.
    Can I assume that you never had your Vitamin D levels measured? Can I assume you do not live somewhere sunny and may get enough D that way and you really did not need to take any? Did you have any medical conditions before you started taking the D?
    After that you should probably seek medical attention if you can and tell them what happened. If they are a good doctor, I would assume they would look for an underlying issue that caused the hypercalcemia. I suppose there is a chance that you simply do not need much Vitamin D.

    Answered by  IAW on

  • Amoll05079300
    Participant
     Amoll05079300 on

    Okey, i didn’t take any today and will wait it out for a time. I never had my D-levels tested but i suspected there was something wrong with my body, had ibs and it practicly went away with d-vitamin or magnesium i’m not sure. Also i felt happier than before, i used to be depressed from time to time. Also i live in Sweden, and we barely have any sun here in winter. This summer was really bad and barely gave any good amounts of sunny days. Medical condition would be IBS before i took D-vitamin & higher doses of magnesium. Nothing else. I’m thinking about waiting abit before going to the doctor, because i’ve been on a hair mineral analysis. I will provide my results withing 2 weeks. So even the therapist will ensure i get the correct doses of supplements to help me reach mineral balance. And after few months i will get back to them and they analyze my status. I know they only get to know my minerals and this D-vitamin will may show an correlation between it’s synergies and antagonists so they can maybe see if i need supplement or not. If my symptoms doesn’t go away i will visit the doctor for sure.

    Answered by  Amoll05079300 on

  • IAW
    Participant
     IAW on

    I do not know if you will come back to read this. If you figure this all out at some point, I would appreciate if you came back and told me what happened. For example if you use a lower amount of Vitamin D and are fine and your IBS is still better, let me know. It sounds like the odds are you were deficient. The next question is though, maybe you personally do not need much Vitamin D or taking too much or any will cause you to have hypercalcemia.

    Answered by  IAW on
  •  karinahansen198538969500 on

    Oh my do I feel your pain. I live in Denmark, and the sun is just.. meh. Please go to your doctor and have D and PTH taken. If you have hypercalcemia, you could end up having kidneystones.

    Answered by  karinahansen198538969500 on

Recent Discussion

Popular Questions